| Model Number |
CR2 |
| Medical Device Problem Code |
Audible Prompt/Feedback Problem (4020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device speaker sound incompressible.Without clear audio instruction, a user would not understand the audible instructions on how to use the device properly.This may lead to defibrillation therapy being delayed or unavailable if needed.There was no patient involvement reported with the event.
Event or Problem Description
The customer contacted stryker to report that their device speaker sound incomprensible.Without clear audio instruction, a user would not understand the audible instructions on how to use the device properly.This may lead to defibrillation therapy being delayed or unavailable if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue but was unable to duplicate it.The returned device was archived by stryker.The customer received a replacement device.The cause of the reported issue could not be determined.